# SDR DALA2015032302306

- Difficulty date: March 22, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BEAM N.1 FWD EDGE AT FWD SERVICE DOOR (R1).   CRACKED BEAM N.1 FWD WAS REMOVED IAW SRM 51-30-2, 51-30-4 AND 51-30-5, NEW BEAM WAS INSTALLED IAW SRM 51-30-2, 51-30-4 AND 51-30-5.
